# SDR SWAA2015080342453

- Difficulty date: July 30, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N568WN
- Make and model: Boeing 737-76N
- Aircraft serial: 32583
- Aircraft time: 42,714 hours, 19,034 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 417N5120
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERHEAD BIN EMERGENCY LIGHT LENS LOOSE AT ROW 6.  SECURED LIGHT IAW SOPM.
